# SDR 97ZZZX2753

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N50588
- Make and model: Bolkms BO105S
- Aircraft serial: S780
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057869
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE WOULD NOT BEEP PAST 95 PERCENT N2.  REPLACED GOVERNOR, CURED PROBLEM.
